2 posts Page 1 of 1
Hi,
i have PPMS and tried Lyrica for the nerve pain and felt great for 2 weeks then l started feeling suicidal when l woke up each morning, After l Gooled it
l found out it is a possible side effect. There is no leaflet inside the box with possible side effects. Now having withdrawal symptoms like nerves crawling.
How can such a harsh medication come without any information ? I have been on diet strictly for 3 years and seem to be getting worse.. Been without dairy and meat for about 6 years. Any help would be appreciated. I feel like l am going in circles.
Vicki s
Hi viky,
The Diet started working better for me after around three years and it may take longer for others.

It may be worth checking all the aspects of the program to see if you can give anything a tweak, how are your Vit D levels? are you getting enough excersise, Meditation and flax oil, can your diet be tweaked, are you eating foods that contain small amounts of bad oil or processed foods?

George says Three to Five years for the Diet to take effect and you are only just entering that window, hopefully things will improve soon :)

Brian
2 posts Page 1 of 1

Who is online

Users browsing this forum: No registered users and 5 guests

cron